# SDR CALA2025082908272

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 88,028 hours, 21,396 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 6001KPS01
- Part serial: 1100586
- Condition: Intermittent
- Location: Nr 1 Eng A/I
- Part time: 1,955 hours, 440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG ANTI-ICE EICAS C,  LT ENGINE IS IN OPERATION & LT ENG COWL ANTI-ICE VALVE POSITION DOES NOT AGREE WITH THE LT ENG COWL ANTI-ICE SWITCH POSITION LT ENG ANTI ICE CAUTION MESSAGE.  COMPLY WITH NNC CHKED, MEGGED & LOAD TESTED WIRES & CIRCUIT TO & FROM D1320 PINS 1,2 THRU VALVE TO X2 ON K10060 CHKS NORMAL. CHKED VOLTAGE & LOAD TESTED D1318 1,2 CHKS NORMAL. CHKED & LOAD, TESTED FROM K10060,K10601 THRU S1 ON P5 ALSO CHKED NORMAL IAW SSM/WDM 30-21-01. PRESS CHKED S10135 WITH NITROGEN WHEN PRESS IS APPLIED, SWITCH GOES INTERMITANT OPEN & BACK TO CLOSE. SWITCH NEVER STAYS OPEN.   SUGGEST CHANGING K10060 AS PRECUATION IAW TECH SUPORT,  R & R RELAY K10060 IAW WDM 30-21-11-1.1. R & R LT ENG ANTI ICE PRESS SWITCH & OPS CHKD GOOD IAW AMM 30-21-01.
